# SDR TWAA9616105

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53110
- Make and model: Boeing 747131
- Aircraft serial: 19676
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - FLT 105 - DURING CLIMB, SHUT DOWN NR 2 ENGINE, S/N 4134, DUE TO ENGINE SURGE WITH HIGH EGT AND FUEL FLOW.  FOUND METAL PARTICLES IN TAILPIPE.  CHANGED ENGINE.  ENGINE OPERATIONS AND INDICATION THEN CHECKED NORMAL.  (M)
